Hail, Henderson
- When
- July 7, 12:30 PM CST to 12:35 PM CST
- Where
- Henderson County, 6 mi WNW of Bargerton
- Measured
- 1.75 in hail
- Property damage
- $750
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.767, -88.600
1 hail, 1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jul 7, 8:50 AM CST, 3 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 950 AM CDT WED JUL 7 2004 .DISCUSSION... WEAK FRONTAL SYSTEM STRETCHES FROM ABOUT PARIS TN TO JONESBORO AR THIS MORNING. ONLY A LITTLE FURTHER SOUTHWARD PROGRESS IS EXPECTED IF ANY AS THE FRONT CONTINUES TO WEAKEN. ATMOSPHERE IS MOIST AND UNSTABLE ALONG AND SOUTH OF THE FRONT. 12Z LZK INDICATES AFTERNOON CAPES CLIMBING CLOSE TO 5000 J/KG. WITH SOME DRY ALOFT...ISOLATED STORMS COULD CONTAIN HIGH WINDS. WET BULB ZERO HEIGHTS ARE HIGH...AROUND 12800 FT...REDUCING THREAT FOR LARGE HAIL. SATELLITE INDICATES MESOSCALE CONVECTIVE SYSTEM OVER OK/AR IS BEGINNING TO WEAKEN AS IT MOVES SOUTHEASTWARD. REMNANTS OF THIS SYSTEM OR CONVECTIVE BOUNDARIES FROM THIS SYSTEM COULD AFFECT PART OF NORTH MS THIS AFTERNOON. CURRENT FORECAST IS OK. HOWEVER...FORECAST MAXIMUM TEMPERATURES MAY NOT BE HIGH ENOUGH FOR THIS AFTERNOON. WILL CONTINUE TO MONITOR FOR AN UPDATE. && .MEG...WATCHES/WARNINGS/ADVISORIES... AR...NONE. MS...NONE. TN...NONE. MO...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 305 AM CDT WED JUL 7 2004 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-081100- ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS- POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS- TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY- YALOBUSHA- 305 AM CDT WED JUL 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED TODAY WITH WIDELY SCATTERED THUNDERSTORMS POSSIBLE TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY. ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1253 PM CDT WED JUL 7 2004 TNZ090-091-071815- HARDEMAN TN-MCNAIRY TN- 1253 PM CDT WED JUL 7 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...HARDEMAN AND MCNAIRY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF POCAHONTAS AT 1253 PM CDT...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL...HEAVY DOWNPOURS...GUSTY WINDS IN EXCESS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN HARDEMAN AND MCNAIRY COUNTIES...INCLUDING THE CITY OF SELMER...SHOULD MONITOR THIS STORM CLOSELY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 102 PM CDT WED JUL 7 2004 ARZ058-MSZ010-071815- COAHOMA MS-PHILLIPS AR- 102 PM CDT WED JUL 7 2004 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...COAHOMA AND PHILLIPS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF CRUMROD AT 102 PM CDT...MOVING EAST AT 20 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. THIS STORM IS CAPABLE OF PRODUCING SMALL HAIL...HEAVY DOWNPOURS...GUSTY WINDS IN EXCESS OF 40 MPH AND FREQUENT DANGEROUS LIGHTNING. PEOPLE IN COAHOMA AND PHILLIPS COUNTIES...INCLUDING THE CITIES OF CLARKSDALE AND ELAINE...SHOULD MONITOR THIS STORM CLOSELY.
The national radar mosaic for the moment the first event began.
1 hail, 1 flash flood. Local standard time, as filed.
One road was closed due to flooding.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2004Every state in 2004This day in weather historyWarnings in Tennessee, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5415192, 5415193.